# SDR 04107332

- Difficulty date: April 16, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N332UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41100
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND APPROACH CREW REPORTED ELEVATOR FLUTTERS.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE AILERON CABLE TENSION WERE FOUND TO BE OUT OF ADJUSTMENT AND WERE READJUSTED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
